# SDR NACA200000008

- Difficulty date: June 7, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 31,484 hours
- Engine: Pwa R2800*
- Engine time: 1,716 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A460VJCK
- Condition: Cracked
- Location: Nr 3 Engine
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE, LOW BMEP, LOW CHT, AND BACKFIRING DURING LEANING, SUSPECT NR 2 CLYLINDER.  MI AT 1605Z.  REPLACED NR 2 CYLINDER, NR 3 ENGINE.
